# SDR USAA2012022100017

- Difficulty date: February 20, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 8,063 hours, 3,048 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0304
- Condition: Discharged
- Location: L4 Door
- Part time: 8,063 hours, 3,048 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED L4 DOOR INDICATED NOT CLOSED.  MAINTENANCE CHARGED 4L DOOR DAMPER AS REQUIRED.
